# SDR CALA2024110601040

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 34,735 hours, 12,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - SEAT EMERGENCY LIGHT AT 24C INOP ADDED LIGHT INFO. NIS SAN REQUEST MEL FOR 24C. TOMC APPROVED DDP FOLLOWED. *DM* SEE M/L FOR WHITE AISLE INDICATOR LIGHT. RECONNECTED EMERGENCY LIGHT AT 24C. REF AMM 33-51-00-720-801. OPS CHECK GOOD.
